# SDR AUS20010813

- Difficulty date: February 12, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 74134
- Condition: Leaking
- Location: Engine Fuel Dist
- Component: Engine Fuel Dist, Lyc, TIO540J2BD
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL FILTER BOWL LEAKING.
